# SDR SWIA2025090900515

- Difficulty date: May 15, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ICED DETECTOR PROBE CUT OUT LOWER CORNER GOUGED  (C-CHECK RO 09/07/2025)REMOVED GOUGE ON LEFT HAND ICED DETECTOR PROBE CUT OUT LOWER CORNER, PER REF.CRJ/700 SRM.51-12-00-001-001-A01 AND COMPLIED WITH REO 670-53-11-2152 REV -- DATE 2025-06-19 COMPLIED WITH TASK CARD 51-900-1002-SKY
